# SDR SCNA20190513060

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 60,781 hours, 23,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT L1 UNDER MOP SILL, CORROSION UNDER PANEL 221DF, SUPPORT STRUCTURE BETWEEN THE TWO DRAINS, MARKED A5/027. REMOVED AND REPLACED MOP SILL ON L-1.
